# SDR CA010828022

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: D826
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) WHILE IN CRUISE THE CREW OBSERVRD A FIRE INDICATION ON NR 1 ENGINE. FIRE DRILL WAS PRFORMED AND BOTH BOTTLES DISCHARGED.  THE INDICATION REMAINED ON, THE F/A CONFIRMED NO VISIBLE INDICATION OF FIRE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BASE,  LANDING WITHOUT INCIDENT. MAINTENANCE DETERMINED A COUPLING IN THE FIRE WIRE WAS AT FAULT.  BOTH FIRE BOTTLES AND FIRE WIRE WERE REPLACED AND SYSTEM CHECKED SERVICEABLE.
